# SDR SWAA2017050813619

- Difficulty date: May 4, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 72,806 hours, 58,871 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 154152
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, AT 36,000 CABIN ALT LIGHT ILLUMINATION AND CABIN HORN SOUNDED.  R&R MAIN OUTFLOW VALVE PER MM.
